Vakarchuk Sergiy

Sergey B. Vakarchuk - Doctor of Physical and Mathematical Sciences, Full Professor

Academic profile
scopus
Academic profile

Head of the Department of Informatics and Mathematical Methods in Economics, Doctor of Physical and Mathematical Sciences, Full Professor, Academician of the Academy of Sciences of Higher Education of Ukraine, Prizewinner of National Academy of Sciences of Ukraine, member of the American Mathematical Society (AMS)

Education:

- graduated from Dnepropetrovsk State University (1978), speciality "Mathematics".

- presented his doctoral thesis on speciality 01.01.01 "Mathematical Analysis" (1994). Holds the academic rank of Full Professor of the Department of Mathematics (2003).

Scientific and pedagogical work exprerience: 35 years.

Subjects taught: Mathematics for Economists (Higher Mathematics, Probability Theory and Mathematical Statistics) - in English, Economic and Mathematical Methods and Models (Optimization Methods and Models, Econometrics) – in English, Riskology, Mathematical Model of Transformational Economy, Applied Problems of Modeling Economic Processes.

The author of over 200 scientific papers (USSR, Ukraine, Russia, Bulgaria, Hungary,  USA, Italy, France, England, etc.), 16 educational works as well as co-author of international Russian -Polish- Ukrainian textbook “Riskology”.

More than 85 works are included in the most well-known scientometric databases such as Scopus, Math-Net.Ru (Russia), ZMATH Database (Germany), MathSciNet (USA), etc.

Member of two specialized Scientific Councils for Candidate’s Theses: K08.051.09 (01.05.01 Theoretical Foundations of Computer Science and Cybernetics, 01.05.02 Mathematical Modeling and Computational Methods) and K08.051.06 (01.01.01 Mathematical Analysis) at Oles Gonchar Dnipropetrovsk National University.

Four theses for the degree of Candidate of Physics and Mathematical Sciences, specialty 01.01.01 “Mathematical Analysis” have been prepared and defended under the supervision of S.B. Vakarchuk.

Scientific reviewer of several professional mathematical journals (Ukraine, Hungary, Russia);

Scientific observer of the international abstract journal "Mathematical Reviews" (AMS USA).

In 2012, 2013 was engaged by Thomson Reuters and Times Higher Education Agency as a respondent for ratings of world higher educational institutions.

In 2008 and 2009 within the framework of the International Programme "Development of  Population Strategy" with  financial support from the United Nations he held a series of lectures on Applied Statistics, intended for employees of the State Statistics Committee of the Republic of Tajikistan.

Repeatedly headed the State Examinations Commission in "Mathematics", "Statistics and Economic Informatics", "Economic Statistics", "Statistics" (DNU).

S.B.Vakarchuk’s biographical data have been published in the "Encyclopedia of Modern Ukraine", in such international biographical reference books as "Who's Who in Science and Engineering" (USA) and "Who's Who in the World" (USA).

Research interests: Theory of functions approximation of one and several variables, extreme problems of approximation theory, computational geometry and its application, applied statistics, riskology, economic and mathematical modeling.

The main scientific and pedagogical works:

  1. Vakarchuk S.B. On best polynomial approximation in space L2 and on widths of same classes of function / S.B. Vakarchuk, V.I. Zabutna // Springer Link: Ukrainian Mathematical Journal (ISSN 0041-5995). – 2013. – Vol. 64. – Issue 8. – pp. 1168-1176.
  2. Vakarchuk S.B. Sharp Jackson-Stechkin Type Inequalities for Periodic Functions in L2 and Widths of Function Classes / S.B. Vakarchuk, M.Sh. Shabozov, V.I. Zabutna // Springer Link: Doklady Mathemics (ISSN 1064-5624). – 2013. – Vol. 88. – No 1. – pp. 478-481.
  3. Vakarchuk S.B. On some extremal problems of approximation theory of functions on the real axis. I / S.B. Vakarchuk // Springer Link: Journal of Mathematical Sciences (ISSN 1072-3374). – 2013. – Vol. 188. – Issue 2. – pp. 146-166.
  4. Vakarchuk S.B. On some extremal problems of approximation theory of functions on the real axis. II / S.B. Vakarchuk // Springer Link: Journal of Mathematical Sciences (ISSN 1072-3374). – 2013. – Vol. 190. – Issue 4. – pp. 613-630.
  5. В.П. Буянов. Рискология: совместный российско-польско-украинский учебник под научн. ред. проф. К.А. Кирсанова / В.П. Буянов, Л.М. Михайлов, С.Б. Вакарчук, В.И. Звонников, Витольд Т. Белецки, Тадеуш Тышка. – М.: МАЭП, 2012. – 244 с.
  6. Вакарчук С.Б. Наилучшее среднеквадратическое приближение функций, заданных на вещественной оси, целыми функциями экспоненциального типа / С.Б. Вакарчук // Український математичний журнал. – 2012. – Т. 64. – № 5. – С. 604-615.
  7. Вакарчук С.Б. О наилучшем полиномиальном приближении в пространстве L2 и поперечниках некоторых классов функций / С.Б Вакарчук, В.И. Забутная // Український математичний журнал. – 2012. – Т. 64. – № 8. – С. 1025-1032.
  8. Вакарчук С.Б. Неравенства типа Джексона-Стечкина для специальных модулей непрерывности и поперечники функциональных классов в пространстве L2 / С.Б. Вакарчук, В.И. Забутная // Математические заметки. – 2012. – Т. 92. – № 4. – С. 497-514.
  9. Вакарчук С.Б. О некоторых экстремальных задачах теории аппроксимации функций на вещественной оси. І / С.Б. Вакарчук // Український математичний вісник. – 2012. – Т. 9. – № 3. – С. 401-429.
  10. Вакарчук С.Б. О наилучшей полиномиальной аппроксимации целых трансцендентных функций многих комплексных переменных / С.Б. Вакарчук, С.И. Жир / Современные проблемы математического анализа и теории функцій: междун. науч. конф., посвященная 60-летию академика АН Республики Таджикистан Шабозова М.Ш. – Душанбе: Ин-т математики АН РТ. – 2012. ?- С. 25-30.
  11. Шабозов М.Ш. О наилучшем приближении периодических функций тригонометрическими полиномами и точных значениях поперечников функциональных классов в L2 / М.Ш. Шабозов, С.Б. Вакарчук // Analysis Mathematica. ?- 2012. –Vol. 38. ?- № 2.?- P. 154-165.
  12. Вакарчук С.Б. О неравенствах типа Колмогорова для аналитических в круге функций / С.Б. Вакарчук, М.Б. Вакарчук // Вісник Дніпропетровського університету. Серія математика. Вип. 17. – 2012. – Т. 20. – № 6/1.
  13. Vakarchuk S.B. Approximation of differentiable functions to average by polynomials in a segment and by entire functions of exponential type at the whole real axis / S.B. Vakarchuk / Теорія наближення функцій та її застосування: міжн. конф. – Кам’янець-Подільський. – 2012. – С. 138-139.